arrow
Volume 29, Number 5
Previous Issue Next Issue

Zhengfu Xu, Jinchao Xu, & Chi-Wang Shu

10.4208/jcm.1105-m3392

J. Comp. Math., 29 (2011), pp. 491-500.

Preview Full PDF 1518 19656 Abstract

Guoliang Xu, Ming Li, Ajay Gopinath, & Chandrajit L. Bajaj

10.4208/jcm.1106-m3302

J. Comp. Math., 29 (2011), pp. 501-525.

Preview Full PDF 1738 19333 Abstract

Jianguo Xin, Nailong Guo, & Wei Cai

10.4208/jcm.1103-m3464

J. Comp. Math., 29 (2011), pp. 526-542.

Preview Full PDF 1918 19997 Abstract

Darko Volkov

10.4208/jcm.1106-m3406

J. Comp. Math., 29 (2011), pp. 543-573.

Preview Full PDF 1689 19266 Abstract

Dongfang Li & Chengjian Zhang

10.4208/jcm.1107-m3433

J. Comp. Math., 29 (2011), pp. 574-588.

Preview Full PDF 1443 19906 Abstract

Haifeng Niu & Danping Yang

10.4208/jcm.1103-m3514

J. Comp. Math., 29 (2011), pp. 589-604.

Preview Full PDF 1496 19299 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard